# SDR CA190416015

- Difficulty date: April 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Wheel Speed
- Component: Anti-Skid Syste
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO A RH PB ANTI-SKID CAUTION MESSAGE POST AT 80 KIAS.  CORRECTIVE ACTION: REMOVED AND REPLACED RH OB WHEEL SPEED TRANSDUCER PER AMM 32-44-01 (TC# 20190416015)
